# SDR DALA2023110609143

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,683 hours, 28,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 LANYARD AT DOOR 2 HANGING OUT. CORRECTIVE ACTION: RESECURED LANYARD AT DOOR 2 AS REQUIRED. A/C OK FOR SERVICE. (4863421)
